# SDR RU3A2018111508048

- Difficulty date: November 8, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N69
- Make and model: Beech 300BEECH
- Aircraft serial: FF4
- Aircraft time: 12,859 hours, 6,839 cycles
- System (JASC): 6100 · Propeller System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Lt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PROP PITCH LIGHT ILLUMINATED IN FLIGHT. ISSUE WAS CLEARED BY ADJUSTING THE PROXIMITY SWITCH.
